# SDR CALA2025102010311

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 99,284 hours, 21,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT OVERWING ESCAPE SLIDE IAW AMM TASK 25-65-01-004-001, DUE TO SCHEDULED R & R REF TASKCARD 19-2565-9-0006.   REINSTALLED ORIGINAL CONFIGURATION RT OVERWING ESCAPE SLIDE IAW AMM TASK 25-65-01-404-002.  VERIFIED REINSTALLATION OF RT OVERWING SLIDE. RE-ARMED OFF-WING ESCAPE SLIDE,  UNINSTALLED SAFETY PIN AND REINSTALLED QUIB CONNECTOR ON PRESSURE BOTTLE, CLOSED CB, MOVED DISABLE HANDLE TO ARMED POSITION, VERIFIED EMER DOORS WARNING LIGHT IS OFF, AND VERIFIED THERE ARE NO EICAS MESSAGES RELATED TO SLIDES. REF TASK 25-65-00-402-018
